Elementary Lie algebras

Towers, David (1973) Elementary Lie algebras. Journal of the London Mathematical Society, 7 (2). pp. 295-302. ISSN 1469-7750

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50029
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 10:46
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 07:38
URI: https://eprints.lancs.ac.uk/id/eprint/50029

Actions (login required)

View Item View Item